# SDR UPS02437584

- Difficulty date: February 7, 2002
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- Aircraft time: 68,011 hours, 20,052 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201566
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - BS 500 RBL 97 SEAT TRACK FLANGE FOUND CORROSION DAMAGED.  SEAT TRACK REPLACED AS PER SRM 51-10-01.
